Ask an expert
Question

21 Jul 2006

epinephrine
A friend of my said that i should not take any tabs containg epinephrine becasu it can cause infertility. Is there any truth in this?
Answer 418 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Rossie
I am not sure if epinephrine can cause infertility, but it is associated with many negative side-effects. The negative side-effects of epinephrine include dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc. In addition, the epinephrine may also interfere with the working of contraceptive pills if you should be using them, so be careful. Many of these products have been banned in many countries because of their negative side-effects, which include addiction and dependence. To lose weight you need to basically change your lifestyle. Reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss' , ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life). While you are on the ‘Weight loss' site, read about every aspect of slimming (Diet pills, slimming aids, psychological aspects, etc) by surfing on this site.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20209 votes
Vote